MathSciNet Relay Station
MathSciNet bibliographic data
MR2435378 60J75 (91B30)
Albrecher, Hansjörg; Badescu, Andrei; Landriault, David On the dual risk model with tax payments. Insurance Math. Econom. 42 (2008), no. 3, 1086–1094.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement